PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 102 | 3 | 205-211
Tytuł artykułu

Permanence and global exponential stability of Nicholson-type delay systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present several results on permanence and global exponential stability of Nicholson-type delay systems, which correct and generalize some recent results of Berezansky, Idels and Troib [Nonlinear Anal. Real World Appl. 12 (2011), 436-445].
Słowa kluczowe
Rocznik
Tom
102
Numer
3
Strony
205-211
Opis fizyczny
Daty
wydano
2011
Twórcy
autor
  • Yueyang Vocational Technical College, Yueyang, Hunan 414000, P.R. China
  • College of Mathematics, Physics and, Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, P.R. China
  • College of Mathematics, Physics and, Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, P.R. China
autor
  • College of Mathematics, Physics and, Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, P.R. China
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap102-3-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.